姓名 劉俊峰
最後學位:華東理工大學大學理學博士
崗位職稱:教授 碩導
研究領域:随機分析及其應用、金融統計
教學課程:應用時間序列分析、現代統計方法分析、
概率論與數理統計、線性代數、微積分
學習簡曆
2000.09-2004.07 青島大學應用數學系 應用數學專業 理學學士
2004.09-2007.06 河海大學數學系 概率統計專業 理學碩士
2007.09-2007.06 華東理工大學大學數學系 概率論與數理統計專業 理學博士
工作簡曆
2014. 09-2015. 03, 法國Universite de Lille 1, 訪問學者,合作導師:Prof. Ciprian A, Tudor
2015. 07-2015. 08, 香港大學,訪問學者,合作導師:Prof. Kam. C. Yuen
2013. 08-至今, bat365登录网站Welcome入口
表彰獎勵
2014年入選江蘇高校“青藍工程”優秀青年骨幹教師;
2016年入選江蘇省第五期“333高層次人才培養工程”第三層次培養對象;
2016年校優秀共産黨員;
2018年入選江蘇高校“青藍工程”中青年學術帶頭人;
2019年榮獲第一屆bat365登录网站Welcome入口“青年五四獎章”;
2019年校“優秀黨支部書記”.
主持主要課題
随機偏微分方程的幂變差理論與金融高頻數據分析研究,教育部人文社會科學青年基金項目,項目批準号:18YJCZH101(主持人)
自相似過程的極限定理與金融高頻數據分析, 2018年度省第五期“333工程”科研項目資助計劃,項目批準号:BRA2018357(主持人)
幾類自相似過程的幂變差理論與金融高頻數據分析, 2018年江蘇省高校自然科學研究重大項目,項目批準号:18KJA110002(主持人)
基于Stein方法和Malliavin 計算的自相似過程漸近行為研究及相關問題,國家自然科學基金項目,項目批準号:11401313(主持人)
兩類自相似高斯過程的賦權幂變差研究及其應用,國家自然科學基金項目,項目批準号:11226198(主持人)
幾類随機偏微分方程的理論性質研究及相關問題, 江蘇省自然科學基金面上項目,項目批準号:BK20161579 (主持人)
基于Malliavin計算的自相似過程随機分析及相關問題,中國博士後基金特别資助,項目批準号:2015T080475(主持人)
基于長記憶數據的金融衍生品定價與金融波動率研究,江蘇省“金融工程”重點實驗室開放課題(主持人)
發表論文
2019年
Junfeng Liu*, Intermittency and stochastic pseudo-differential equation with spatially inhomogeneous white noise, Nonlinear Differential Equations and Applications, 26(1):1-32, 2019. (SCI)
Junfeng Liu*, Moderate deviations for stochastic heat equation with rough dependence in space, Acta Mathematica Sinica, English Series, 數學學報(英文版), 35(9): 1491-1510,2019. (SCI)
Junfeng Liu*, Yuquan Cang and Xinian Fang,Moderate deviations for a class of semilinear SPDE with fractional noises, Stochastic Analysis and Applications, 37(5): 811-835,2019. (SCI)
Junfeng Liu*, Fractional Kinetic equation driven by general space–timehomogeneous Gaussian noise, accepted byBulletin of Malaysian Mathematical Sciences Society, page: 1-25, 2019. (SCI)
Hui Jiang, Junfeng Liu and Shaochen Wang, Self-normalized asymptotic properties for the parameter estimation in fractional Ornstein–Uhlenbeck process, Stochastics and Dynamics, 19(3): 1950018 (29 pages), 2019.
Junfeng Liu*, Analysis of the density for the solution to a class of space-time fractional stochastic Kinetic equations, accepted byAdvances in Mathematics (China)數學進展,20 pages, 2019.
Junfeng Liu*, Nonlinear fractional stochastic heat equation with Gaussian noise rough in space, submitted, 45 pages, 2019.
Junfeng Liu*, Space-time fractional stochastic heat equation with spatially inhomogeneous white noise, submitted, 30pages, 2019.
2018年
Junfeng Liu and Litan Yan“*”, On a class of stochastic pseudo-differential equation with fractional noise, Stochastics and Dynamics, 18(1): 185002, 1-36, 2018. (SCI)
Yang Yang, Kam C. Yuen and Junfeng Liu, Asymptotics for ruin probabilities in Levy-driven risk models with heavy-tailed claims, Journal of Industrial and Management Optimization, 2018. (SSCI, SCI)
Yuquan Cang, Qinyi Li and Junfeng Liu*, Smooth density for a class of fractional SPDE with fractional noise, 應用概率統計,34卷第3期,284-296, 2018
2017年
Junfeng Liu“*”, Generalized Anderson Model with Time-Space Multiplicative Fractional Noise, Results Math,72 (2017), 1967-1989. (SCI)
Junfeng Liu and Ciprian A. Tudor“*”,Stochastic heat equation with fractional Laplacian and fractional noise: existence of the solution and analysis of its density, Acta Mathematica Scientia, 數學物理學報(英文版)2017, 37B(6): 1545-1566. (SCI)
Junfeng Liu“*”, Yang Yang and Guangjun Shen, Weak convergence for the fourth-order stochastic heat equation with fractional noises, Bulletin of Malaysian Mathematical Sciences Society, 2017, 40: 565-580. (SCI)
Junfeng Liu“*”, Yuquan Cang and Donglei Tang, Variations and estimators for selfsimilarity parameter of sub-fractional Brownian motion via Malliavin calculus, Communications in Statistics-Theory and Methods, 2017, 46(7): 3276-3289. (SCI)
Junfeng Liu“*” and Xichao Sun, Weak convergence to two parameter Volterra multi-fractional process in Besov spaces, Journal of Mathematical Research with Applications, 數學研究及應用37(5),619-630,2017,
2016年
Junfeng Liu and Litan Yan“*”, Solving a fractional stochastic partial differential equation with fractional-colored noise, Journal of Theoretical Probability,2016, 29: 307–347. (SCI)
Junfeng Liu and Ciprian A. Tudor“*”, Analysis of the density of the solution for a semilinear SPDE with fractional noise, Stochastics, 2016, 88(7): 959–979. (SCI)
Junfeng Liu and Ciprian A. Tudor“*”, Central limit theorem for solution to stochastic heat equation with moving time, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2016, 19(1), 1650005 (17 pages) (SCI)
Junfeng Liu“*”, Hermite variation of subfractional Brownian motion, Advances in Mathematics (China), 數學進展,2016, 45(4): 625-640.
2015年
Junfeng Liu“*”, A remark on the weight cubic variation of subfractional Brownian motion with H<1/6, Journal of Mathematical Research with Applications, 數學研究及應用,2015, 35(5): 568-580.
2014年
Junfeng Liu“*” and Litan Yan, On a semilinear stochastic partial differential equation with double-parameter fractional noises, Science China Mathematics,中國科學(英文版),2014, 57(4): 855-872. (SCI)
Litan Yan“*”, Junfeng Liu and Chao Chen, The generalized quadratic covariation for fractional Brownian motion with Hurst index less than 1/2, Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2014, 17(4): 32 pages. (SCI)
Litan Yan“*”, Bo Gao and Junfeng Liu, The Bouleau-Yor identity for a bifractional Brownian motion, Stochastics An International Journal of Probability and Stochastic Processes, 2014, 86(3): 382-414. (SCI)
Xichao Sun“*” and Junfeng Liu, Weak convergence for a class of stochastic fractional equation driven by fractional noise, Advances in Mathematical Physics, 2014, Article ID 479873, pages: 1-10. (SCI)
2013年
Junfeng Liu“*”, Litan Yan and Donglei Tang, p-variation of an integral functional associated with bifractional Brownian motion, Filomat, 2013, 27(6): 995–1009. (SCI)
Junfeng Liu“*”, Mutual information for stochastic differential equation with subfractional noises, Random Operator and Stochastic Equation, 2013, 21(3): 293–303.
Guangjun Shen“*”, Litan Yan and Junfeng Liu, Power variation of subfractional Brownian motion and applications, Acta Mathematica Scientia, 數學物理學報(英文版)2013, 33B(4): 901-912. (SCI)
Junfeng Liu“*”, Remarks on the parameter estimation for the drift of fractional Brownian sheet, Acta Mathematica Vietnamica, 2013, 38(2): 241-253.
2012年
Junfeng Liu“*”, Litan Yan and Yuquan Cang, On a jump-type stochastic fractional partial differential equation with fractional noises. Nonlinear Analysis: Theory, Methods and Applications, 2012, 75(16): 6060-6070. (SCI)
Junfeng Liu“*” and Litan Yan, Remarks on asymptotic behavior of weighted quadratic variation of subfractional Brownian motion, Journal of the Korean Statistical Society, 2012, 41(2): 177-187. (SCI)
2011年之前
Junfeng Liu“*”, The law of a stochastic integral with two independent bifractional Brownian motions, Commun. Korean Math. Soc. 2011, 26(4): 669-684.
Junfeng Liu, Li Li and Litan Yan“*”, Sub-fractional model for credit risk pricing, International J. Nonlinear Sciences and Numerical Simulation, 2010, 11: 231-236. (SCI).
Junfeng Liu“*”,Optimal investment for the Levy market under the mean-variance criterion. Journal of Applied Mathematics and Informatics, 2010, 28(3-4): 863-875..
Litan Yan“*”, Junfeng Liu and Xiangfeng Yang, Integration with respect to fractional local time with 1/2<H<1. Potential Analysis, 2009, 30(2): 115-138. (SCI)
Litan Yan“*”, Junfeng Liu and Chao Chen, On the collision local time of bi-fractional Brownian motion. Stochastics and Dynamics, 2009, 9(3): 479-491. (SCI)